Journal of hyperbolic differential equations
Journal of hyperbolic differential equations
Hyperbolic differential equations JHDE (N.J.)
- Trimestral
Inicia en el 2004 con el vol. 1, no. 1
0219-8916 = Journal of hyperbolic differential equations = J. hyperbolic differ. equ.
Ecuaciones diferenciales hiperbólicas.
QA377
515.353
Inicia en el 2004 con el vol. 1, no. 1
0219-8916 = Journal of hyperbolic differential equations = J. hyperbolic differ. equ.
Ecuaciones diferenciales hiperbólicas.
QA377
515.353